- February 15, 2013 at 8:31 pm #97679
Can urinating alot and bein thirst a symptom of die off still? It’s been a little more then two months but I’ve been increasing the dosages but working out more too. ThanksFebruary 15, 2013 at 8:40 pm #97682
These are liver and kidney symptoms from my experience. Are you taking liver stuff? I had it so bad that I used to need to urinate at night and this would give me bad sleep.
-rasterFebruary 15, 2013 at 8:41 pm #97684
I also worry it can be diabetes but when I had an allergic reaction I asked them to test me for diabetes. The nurse pricked my finger and said my blood sugar levels were fine. But it’s been at least 3 weeks of this. Quite annoying but I’m on alot of stuff and I think the olive leaf extract really dries me outFebruary 15, 2013 at 8:43 pm #97686
Its a natural process where your body is detoxing…I wouldn’t worry about diabetes I would worry more about your kidneys.
-rasterFebruary 15, 2013 at 8:43 pm #97687
I take one milk thistle pill a day, can I take more then that. My liver enzymes are perfect too. But I wake up at least once but during work I keep peeing and drinking. However I’ve always had a small bladder. When I drank alcohol I was peeing it all out all nightFebruary 15, 2013 at 8:55 pm #97690
Ok. What else can I do to protect the kidneys? Fatigued alsoFebruary 15, 2013 at 10:32 pm #97707
fixmeParticipantTopics: 7Replies: 101
I thought frequent urination was from bladder inflammation. As in the symptom that people with interstitial cystitis have.February 15, 2013 at 11:07 pm #97709
I’m urinating every hour so it’s not too extreme, I’m drinking a ton of water and lots of vitamin c. So that could be it tooFebruary 15, 2013 at 11:12 pm #97710
Are you taking the chelated molybdenum? I don’t have any kidney supplements to mention, only herbs and homeopathics that my naturopath knows about.
-rasterFebruary 15, 2013 at 11:20 pm #97714
I don’t have that supplement, I see my Naturapath next week I’ll see if she has anything. I started taking b6, b12 And read magnesium could make you urinate more. I’m in 1000 mg now to help with bowel movements. I’m sure it’s my body detoxing and that’s what I want I assume. No one in my family has diabetes, so I’m sure it’s not that. I have no pain anywhereFebruary 20, 2013 at 6:52 am #98077
orka1998ParticipantTopics: 53Replies: 673
I used to be so dried up. I even resembled a prune (or so it seemed to me). I was thirsty all the time, my mouth dry, felt so dehydrated, I could not produce any saliva. I am fine now. I do notice that I am more thirsty and going to the bathroom more often if I increase vitamin C, lemon and ginger tea.
I think it’s all the detoxing supplements and foods that we are taking during treatment combined with candida symptoms.
It should go away as you get better. It did for me.
ArijanaFebruary 20, 2013 at 7:05 am #98083
Thanks okra. It has seemed since I increased my vitamin c and fungals my mouth is so dry and I’m peeing like crazy. I’m glad it will get better, I guess it’s good to get the bad stuff out too. But yes my mouth isn’t as dry but when i first started I couldn’t produce saliva either
The topic ‘Urinating and thirsty’ is closed to new replies.